# SDR DALA2016011900447

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 104,512 hours, 19,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 36B ARE INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHT ASSEMBLY AND TESTED.  SYS OPERATION IS NORMAL.
